# SDR GTIA20130515607

- Difficulty date: May 15, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 5,461 hours, 2,518 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CATERING REPORTED R2 DOOR WOULD NOT LOCK FROM THE OUTSIDE.  LUBRICATED LOCKING MECHANISM OF OUTSIDE HANDLE IAW ACFT MM.  DOOR HANDLE LOCK OPERATES SMOOTHLY AND CONSISTENTLY AFTER SEVERAL ATTEMPTS.  OPS CHECKED GOOD.
